Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Editor's Comment


Author: Donald G. Saari
Journal: Bull. Amer. Math. Soc. 40 (2003), 1-1
Published electronically: October 16, 2002
Full-text PDF


Additional Information

Donald G. Saari
Affiliation: Department of Mathematics, University of California, Irvine, Irvine, California 92697-3875
Email: dsaari@math.uci.edu

DOI: http://dx.doi.org/10.1090/S0273-0979-02-00973-4
PII: S 0273-0979(02)00973-4
Published electronically: October 16, 2002
Article copyright: © Copyright 2002 American Mathematical Society